Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pain in pelvis and legs. On capsule neugaba. Why no improvement?

i had pain in pelvis area (pain lower right side) from 3 months even right side leg pain also and consulted doctor and they suggested me to do normal scanning and did its normal and again went to same doctor they prescribed Capsule Neugaba M 75 mg for a month and started taking from three days but there is no improvement (doctor told if not persists suggested for MRI scan ). Please give me suggestion
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi dayakadur
pain back radiating down the legsince 3months not relieved by medication is suggestive of lumbar radiculopathy i think you should go for mri scanning
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor